# SDR SWIA201743610

- Difficulty date: July 17, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 39,066 hours, 32,611 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rudder Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF THE RUDDER L/E CHAFED.  REPAIRED IAW REO.
